Zur Theorie der diophantischen Approximationen.

H. Behnke

Jahresbericht der Deutschen Mathematiker-Vereinigung (1926)

  • Volume: 34, page 177-181
  • ISSN: 0012-0456; 1869-7135

How to cite


Behnke, H.. "Zur Theorie der diophantischen Approximationen.." Jahresbericht der Deutschen Mathematiker-Vereinigung 34 (1926): 177-181. <http://eudml.org/doc/145717>.

author = {Behnke, H.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {177-181},
title = {Zur Theorie der diophantischen Approximationen.},
url = {http://eudml.org/doc/145717},
volume = {34},
year = {1926},

AU - Behnke, H.
TI - Zur Theorie der diophantischen Approximationen.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1926
VL - 34
SP - 177
EP - 181
UR - http://eudml.org/doc/145717
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.